# SDR IXXA06SMN264S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND EXTERNAL FUSELAGE FORWARD PASSENGER DOOR UPPER CORNER HAS NON STANDARD REPAIR.  REMOVED EXISTING NON STANDARD REPAIR. PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063), AND REPAIR TRIPLER (AL 7075 T6 0.080”). CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-11, SRM 51-1-8B, SRM 51-1-20D, NDT SPM PART 06-10-01-001, AD 2000-20-08, S/B DC-8 53-075, MFG DRAWINGS NRS SR08530021, AND 5750776.
